MathSciNet Relay Station
MathSciNet bibliographic data
MR3141711 35R11 (35D30 35K15 82C22)
Fan, Mingshu; Li, Shan; Zhang, Lei Weak solution of the equation for a fractional porous medium with a forcing term. Comput. Math. Appl. 67 (2014), no. 1, 145–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement